Q. What with all the side effects I had during chemotherapy, I really wasn’t in the mood for sex very often. And now that I’m done with chemo, I’m finding I’m still not in the mood… and even when I am, it’s painful! What’s going on?
A. Well, for once those powerful chemo drugs aren’t the primary cause of these new aggravating side effects: loss of sexual desire, and painful intercourse. Instead, the villain is your body’s lack of hormone production, brought on by menopause,...
1. Can Tagamet cause mouth sores? While there are many reported side effects of Tagamet, mouth sores is not one of them. The most common... Read more »
When you think of rheumatoid arthritis, you might picture swollen joints, stiffness, pain, deformity, and a lifetime of medications and... Read more »
Menopause is linked to diminishing sex drive for some women. The most common culprit has been the drop in estrogen. In The Cleveland... Read more »